American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54A20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Dinh The Luc and Jean-Paul Penot. Convergence of asymptotic directions. Trans. Amer. Math. Soc. 353 (2001) 4095-4121. MR 1837222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Szymon Dolecki, Gabriele H. Greco and Alojzy Lechicki. When do the upper Kuratowski topology (homeomorphically, Scott topology) and the co-compact topology coincide? . Trans. Amer. Math. Soc. 347 (1995) 2869-2884. MR 1303118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yves Sonntag and Constantin Zălinescu. Set convergences. An attempt of classification . Trans. Amer. Math. Soc. 340 (1993) 199-226. MR 1173857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hédy Attouch and Roger J.-B. Wets. A convergence theory for saddle functions . Trans. Amer. Math. Soc. 280 (1983) 1-41. MR 712247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Szymon Dolecki, Gabriella Salinetti and Roger J.-B. Wets. Convergence of functions: equi-semicontinuity . Trans. Amer. Math. Soc. 276 (1983) 409-430. MR 684518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. Balcar and F. Franěk. Independent families in complete Boolean algebras . Trans. Amer. Math. Soc. 274 (1982) 607-618. MR 675069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard N. Ball. Convergence and Cauchy structures on lattice ordered groups . Trans. Amer. Math. Soc. 259 (1980) 357-392. MR 567085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Victor Saks. Ultrafilter invariants in topological spaces . Trans. Amer. Math. Soc. 241 (1978) 79-97. MR 492291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. C. Gillespie and W. A. Hurwitz. On sequences of continuous functions having continuous limits . Trans. Amer. Math. Soc. 32 (1930) 527-543. MR 1501551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. G. Lubben. Concerning limiting sets in abstract spaces . Trans. Amer. Math. Soc. 30 (1928) 668-685. MR 1501453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ralph E. Root. Limits in terms of order, with example of limiting element not approachable by a sequence . Trans. Amer. Math. Soc. 15 (1914) 51-71. MR 1500965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Earle Raymond Hedrick. On properties of a domain for which any derived set is closed . Trans. Amer. Math. Soc. 12 (1911) 285-294. MR 1500889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1